# SDR JR2R2011071200283

- Difficulty date: July 12, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,859 hours, 12,838 cycles
- System (JASC): 5240 · Service Doors
- Part: Sill
- Part number: SH670319861
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CORRODED AT INBOARD SILL ANGLE.  REMOVED AND REPLACED SERVICE DOOR INVD SILL ANGLE IAW CRJ 900 SRM 51-42-06, 51-42-20.
